# SDR DL757992681

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  DECLARED EMERGENCY, ACCOMP SMOKE IDENTIFICATION/REMOVEL CHECKLIST.  UNABLE TO DETERMINE CAUSE OF ODOR.  ISOLATED TO COCKPIT, ODOR DID NOT GO AWAY.  REMOVED ALL CAPT AND F/O INSTRUMENTS, INSPECTED BEHIND PANEL, INSPECTED LOWER E/E COMPARTMENTS, NTF RAN ENGINES AND ALL SYS OPN CHECKED NORMAL WITH NO ELECTRICAL ODORS FOUND.  CLEANED COFFEE SPILL AT F/O BRIEF CASE AREA.
